MAUDE Adverse Event Report: MEDTRONIC, INC. ATTAIN; CATHETER, FLOW DIRECTED

MEDTRONIC, INC. ATTAIN; CATHETER, FLOW DIRECTED
Model Number 6215
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Balloon on catheter would not passively deflate while being tested prior to inserting into body.The catheter was replaced with another and there were no further issues.

Brand Name
ATTAIN
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key19700124
Report Number19700124
Device Sequence Number7991476
Product Code DYG
UDI-Device Identifier00763000227982
UDI-Public(01)00763000227982(17)260124(10)24A24844
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/12/2024
Report Date (Section F) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6215
Device Lot Number24A24844
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/09/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/12/2024